Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

chloe082885

Member
  • Posts

    20
  • Joined

  • Last visited

Reputation

0 Neutral
  1. im on 75 mg a day but i was fine before..i dont know what happened..immunity maybe?
  2. Ive been taking spiro for about 5 months now and it was going good...but recently my skin just started to go crazy and ive been getting breakouts .I dont know what the cause is but its very discouraging. its mainly my chin area and my my upperlip. Is it maybe my skin got used to that dosage ? ive been on the same dosage for 3 months now. My skin is very depressing me right now.
  3. thank for the helpful info. I did get my period even thoughh it was irregular, im not surprised. Although i see imrpovement, my chinarea seems to keep brekaing out but i still have hope.
  4. Ive been on spiro for 6 months now but only recently this past month or two i upped the dosage to 50mg (was on 25 before). ever since i began the 50mg , my period are very irregular. Either EXTRMELY light or missed. I am also beginning to break out on my chin area (painful cyst ones) this few weeks and i am assuming it is because i havent been getting my period regularly causing my body to go outa control. Has this happened to anyone? im feeling very discouraged :/
  5. I was prescribed tretinoin gel 0.025%..i just wanna know if its the same as retina? i know its the same ingredient but does it give the same result? i had retina before and noticed it was more harsh on my skin than this.
  6. im on spiro right now but its been only 3 weeks :/
  7. thanks for the response! I had heard about this effect but I havent heard of someone actually having hair loss during spiro. Ive only had smeone tell me the opposite..the hair seems to grow faster.
  8. im taking spiro and although i havent noticed any side effects, i just want to know if one of the side effects is hair loss on the head? have any of you noticed hair loss or is it the opposite ..hair growth? thanks!
  9. so my skin keeps getting worse. I am 22 and im pretty sure my kin is hormonal. it is on my forehead ..around my mouth and i get cysts on my jawline/chin. it has ruined my confidence completely. Right now i am on spiro and i dont have any expectations or high hopes. I do however want to go to a general doctor and i want to get tested for things like hormonal imbalance and allergy. what kind of tests can i do ? should i go to an endocrinologist?
  10. ya...im gona start taking vitamins for anemia.hopefully itllwork.
  11. wow i had my hopes high for thisand this news ruined it all. she said to go to my generasl doctor andask what i can do about the anemia which i doubt anything can change it since ive been like this for a while now.
  12. i am so disappointed. My boodtest results came in and it didni cme normal. My derm. wont prescribe it bc i hve slight anema. IM SO MAD. Is thre anything ican do?
  13. wow thats weird.ya ill def do that then . thanks for the info. Also, i am not going on birth control pills..i am doing the other form of birth control..so do i sitll have to wait the specific amount of time that you would while on birth control? i know its liek you have to be on it for a certain aount of time before being prescribed. not sure. im def gona give my derm a call to let her know that she didnt give me the right info.
  14. ok bc i am kinfa confused...yes i got the ipledge booklet..i filled out the 2 forms...I just went and did my bloodwork. So i have to go in again one more time before my apt on aug 19th? she gave me two bloodwork papers and said one is for before i start and the other is 1 month after im on it. wheres the 2nd blood work/pregnancy test?
×